Esentepe, Ö orcid.org/0000-0002-1276-8039 (2024) A Note on the Global Dimension of Shifted Orders. Algebras and Representation Theory, 27 (1). pp. 667-678. ISSN 1386-923X
Abstract
We consider the dominant dimension of an order over a Cohen-Macaulay ring in the category of centrally Cohen-Macaulay modules. There is a canonical tilting module in the case of positive dominant dimension and we give an upper bound on the global dimension of its endomorphism ring.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © The Author(s) 2023. This is an open access article under the terms of the Creative Commons Attribution License (CC-BY 4.0), which permits unrestricted use, distribution and reproduction in any medium, provided the original work is properly cited. |
Keywords: | Cohen-Macaulay modules; Dominant dimension; Tilting |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 11 Dec 2023 11:28 |
Last Modified: | 21 Mar 2024 16:42 |
Status: | Published |
Publisher: | Springer |
Identification Number: | 10.1007/s10468-023-10229-7 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:206397 |